New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
need some advice re std's
0 Replies
ajh1985 - September 26

Hi nearly 5 weeks ago I had vaginal swabs taken because I notice a small amount of blood in my discharge. No other symptoms and in fact I only noticed this the once. Anyway, they tested positive for BV and Chlamydia. I took the relevant antibiotics and also on the advice of my doctor visited the GUM clinic where they told me they couldn't rule out gonnorhea. I assumed if I also had this it would have shown up in the swabs taken in my treatment room but they said they couldn't b certain they where tested for gonnorhea and wouldn't b able to test me themselves for 6 weeks as I had recently had antibiotics. This concerned me and I spoke to a doctor in my surgery who said that all vaginal swabs where sent for a general O&S as well as chlamydia and something else (which I can't remember the name of) and that gonnorhea would have showed up in the O&S and therefore he didn't think I had Gonnorhea. Told the nurses in the GUM clinic this and they to said that if it was tested in this way they'd b pretty certain I didn't have gonnorhea and not to worry about it. However, 3 weeks after completing the antibiotics I now appear to have 'symptoms'. Mainly a heavy discharge and mild lower abdominal pains. The nurse in the GUM clinic wasn't concerned about the discharge (didn't have the pain at the time I spoke to her) and said the antibiotics would cause a heavier discharge for a while. Has anybody esle had similar experiences? I'm worried now that the doctor may be wrong and I actually do have gonnorhea. Does this sound like gonnorhea? Or could it be PID? I'm very concerned and worried - having chlamydia is far from ideal but I was reassured by the fact that it could be treated. But since taking the treatment things seem to be getting worse!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question